# SDR FDKA200803093

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 16,876 hours, 15,947 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6071 MCO-PNS (0443 PHX LCL) - ROW 12 EMERGENCY LIGHTS INOP.  MX RESECURED LIGHT CONNECTORS, OPS CHECK GOOD.
